BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2007 >
Volume 33, Number 2-3 >

Please use this identifier to cite or link to this item:

Title: Extended Maximum Principles
Authors: Al-Mahameed, M. M.
Keywords: Maximum Principles
Elliptic Equations
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 33, No 2-3, (2007), 351p-362p
Abstract: In this paper we introduce some new results concerning the maximum principles for second order linear elliptic partial differential equations defined on a noncompact Riemannian manifold.
Description: 2000 Mathematics Subject Classification: 35B50, 35L15.
ISSN: 1310-6600
Appears in Collections:Volume 33, Number 2-3

Files in This Item:

File Description SizeFormat
2007-351-362.pdf432.39 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License